# SDR KKFA62201N72C

- Difficulty date: June 26, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- System (JASC): 3200 · Landing Gear System
- Part: Tire
- Part number: 178K235
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT MAIN GEAR TIRES BLEW ON LANDING ROLL OUT.  REPLACED TIRES WITH SERVICEABLE UNITS.  TIRES SHIPPED TO MFG FOR ANALYSIS, THE FOLLOWING IS THEIR CONCLUSION BASED ON INSPECTION AND OBSERVATION FROM MFG REPORT NR NA010707: SUBMITTER STATES, PROBABLE CAUSE OF THIS DOUBLE TIRE FAILURE WAS FOREIGN OBJECT DAMAGE.  TIRE S/N 02920527, THE TIRE MOST WORN WAS PUNCTURED AND OPERATED OVER DEFLECTED.  THIS IN TURN OVERLOADED THE MATE, WHICH FAILED, FOLLOWED SHORTLY AFTER BY THE TIRE WITH THE FOD.  CONTROL NR KKFA62201N72CK.  (M)
